RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 4, Pages 730–749 (Mi tvp3537)  

This article is cited in 1 scientific paper (total in 1 paper)

Necessary and sufficient conditions of optimality for optimal control problems of forward and backward systems

S. Bahlali

Universite Med Khider

DOI: https://doi.org/10.4213/tvp3537

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:4, 553–570

Bibliographic databases:

Received: 25.04.2006
Revised: 27.04.2008
Language:

Citation: S. Bahlali, “Necessary and sufficient conditions of optimality for optimal control problems of forward and backward systems”, Teor. Veroyatnost. i Primenen., 54:4 (2009), 730–749; Theory Probab. Appl., 54:4 (2010), 553–570

Citation in format AMSBIB
\Bibitem{Bah09}
\by S.~Bahlali
\paper Necessary and sufficient conditions of optimality for optimal control problems of forward and backward systems
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 4
\pages 730--749
\mathnet{http://mi.mathnet.ru/tvp3537}
\crossref{https://doi.org/10.4213/tvp3537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2759646}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 4
\pages 553--570
\crossref{https://doi.org/10.1137/S0040585X97984474}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284102200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952944408}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3537
  • https://doi.org/10.4213/tvp3537
  • http://mi.mathnet.ru/eng/tvp/v54/i4/p730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lv S., Wu Zh., “Stochastic Maximum Principle For Forward-Backward Regime Switching Jump Diffusion Systems and Applications to Finance”, Chin. Ann. Math. Ser. B, 39:5 (2018), 773–790  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:310
    Full text:45
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020